Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 421, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 22, 2008, 11:28 PM CDT for Alfalfa County, Woods County, Oklahoma. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2008, 11:28 PM CDT (04:28 UTC)
- Expired
- May 23, 2008, 12:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Alfalfa County, OK, Woods County, OK
The radar
The Vance AFB radar (KVNX), 27 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 11:38 PM CDT | TSTM WND GST 63 | Alva, OK | |
| May 23, 12:15 AM CDT | TSTM WND DMG | 1 Ne Great Salt Plains, OK | MULTIPLE TREES DOWN 3 MILES SOUTH OF INTERSECTIONS OF HWY 11 AND 38 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 9:11 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 4.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3001 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 11.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOUN 230429
SVROUN
OKC003-151-230515-
/O.NEW.KOUN.SV.W.0421.080523T0428Z-080523T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1128 PM CDT THU MAY 22 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ALFALFA COUNTY IN NORTHWEST OKLAHOMA...
EASTERN WOODS COUNTY IN NORTHWEST OKLAHOMA...
* UNTIL 1215 AM CDT
* AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES SOUTH OF ALVA...MOVING EAST AT 36
MPH. HAIL UP TO THE SIZE OF QUARTERS AND WINDS OF 60 MPH ARE
LIKELY.
* LOCATIONS IN THE WARNING INCLUDE ALVA...AMORITA...AVARD...
BURLINGTON...BYRON...CAPRON...CHEROKEE...DACOMA...DRIFTWOOD...GREAT
SALT PLAINS LAKE...HOPETON...INGERSOLL...JET AND LAMBERT.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
LAT...LON 3667 9812 3660 9880 3689 9884 3696 9852
3701 9814
TIME...MOT...LOC 0428Z 254DEG 31KT 3672 9867
$$1 follow-up statement
000
WWUS54 KOUN 230459
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT THU MAY 22 2008
OKC151-230509-
/O.CAN.KOUN.SV.W.0421.000000T0000Z-080523T0515Z/
WOODS OK-
1159 PM CDT THU MAY 22 2008
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
WOODS COUNTY...
LAT...LON 3667 9812 3663 9853 3696 9852 3701 9814
TIME...MOT...LOC 0459Z 254DEG 31KT 3697 9838 3681 9825
3671 9829
$$
OKC003-230515-
/O.CON.KOUN.SV.W.0421.000000T0000Z-080523T0515Z/
ALFALFA OK-
1159 PM CDT THU MAY 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHERN ALFALFA COUNTY...
AT 1159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
BURLINGTON TO 6 MILES NORTHEAST OF CHEROKEE TO 4 MILES SOUTHEAST OF
CHEROKEE...MOVING EAST AT 36 MPH.
* LOCATIONS IN THE WARNING INCLUDE AMORITA...BURLINGTON...BYRON...
CHEROKEE...DRIFTWOOD...GREAT SALT PLAINS LAKE...INGERSOLL...JET AND
LAMBERT.
HAIL UP TO THE SIZE OF GOLFBALLS AND WINDS OF 65 MPH ARE LIKELY.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
LAT...LON 3667 9812 3663 9853 3696 9852 3701 9814
TIME...MOT...LOC 0459Z 254DEG 31KT 3697 9838 3681 9825
3671 9829
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 9:30 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 22, 9:30 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 930 PM CDT THU MAY 22 2008 .DISCUSSION... AN EARLIER UPDATE WAS ISSUED TO BRING POPS AND WEATHER MORE IN LINE WITH WHAT WAS HAPPENING. IT APPEARS THAT ANOTHER UPDATE WILL BE NEEDED TO REFLECT CURRENT TRENDS IN PRECIPITATION AS STORMS LOOK LIKE THEY WILL PERSIST SOMEWHAT LONGER THAN PREVIOUSLY ANTICIPATED. WE ISSUED A HIGH WIND WARNING FOR WOODS AND ALFALFA COUNTIES BECAUSE AN APPARENT HEAT BURST IS IN PROGRESS THERE. MESONET OBSERVATIONS SHOWED THE CHARACTERISTIC DIP IN DEW POINT AND SPIKE IN TEMPERATURE DURING THE BEGINNING OF THE STRONG WINDS... AND THE LOCATION OF STORMS RELATIVE TO ALVA AND VICINITY ALSO SUPPORT THE MAINTENANCE OF HEAT BURST CONDITIONS FOR PERHAPS ANOTHER HOUR AND A HALF OR SO. FURTHER UPDATES WILL BE MADE AS NEEDED THIS EVENING AND OVERNIGHT. && .PREV DISCUSSION... /ISSUED 256 PM CDT THU MAY 22 2008/ DISCUSSION... LARGE UPPER LOW WILL CONT TO DOMINATE MUCH OF THE WESTERN HALF OF THE COUNTRY NEXT COUPLE OF DAYS. WE WILL BE JUST CLOSE ENOUGH TO THIS LOW ALONG WITH SFC DRYLINE TO CAUSE SOME CONCERN FOR SEVERE IN/NEAR THE AREA FOR NEXT SEVERAL DAYS. MOST SIGNIFICANT OPPORTUNITY MAY BE THIS EVENING AS STORMS DEVELOP ALONG DRYLINE ACROSS THE EASTERN TX PANHANDLE AND THEN MOVE EAST INTO WESTERN SECTIONS OF THE AREA. THIS ACTIVITY WILL THEN MOVE EAST AND NORTHEAST ACROSS MAINLY NORTHERN HALF OF AREA OVERNIGHT. DRYLINE BACKS TONIGHT AND THEN MAKES ANOTHER RUN TOWARD WESTERN OK ON FRI WITH PERHAPS MORE SEVERE WX AFFECTING WESTERN SECTIONS. STORM CHANCES WILL CONT OVER THE WEEKEND... ALTHOUGH AT THIS TIME UPPER LOW OPENS UP WITH ENERGY LIFTING THROUGH THE CENTRAL AND NORTHERN PLAINS. SO BEST CHANCES MAY REMAIN NORTH UNTIL EARLY NEXT WEEK WHEN A SFC FRONT DROPS SOUTH INTO THE STATE. OTHERWISE... AREA REMAINS IN WARM/MOIST SECTOR UNTIL FRONT MAKES APPEARANCE... SO THE UPCOMING HOLIDAY WEEKEND SHOULD BE HOT AND MUGGY WITH DAYTIME TEMPS IN THE 90S AND OVERNIGHT LOWS IN THE 60S AND LOW 70S. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 69 91 73 93 / 20 10 30 30 HOBART OK 70 94 72 93 / 30 20 30 30 WICHITA FALLS TX 73 95 72 94 / 10 10 30 20 GAGE OK 62 92 67 91 / 40 20 30 30 PONCA CITY OK 71 87 73 90 / 40 20 30 30 DURANT OK 71 92 74 92 / 10 10 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...HIGH WIND WARNING UNTIL 11 PM CDT THIS EVENING FOR OKZ005-006. TX...NONE. && 23/23
Hazardous weather outlook, May 22, 3:05 PM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
305 PM CDT THU MAY 22 2008
OKZ004>048-050>052-TXZ083>090-231200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
305 PM CDT THU MAY 22 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON THROUGH THIS EVENING IN WEST CENTRAL AND NORTHWEST
OKLAHOMA. A SLIGHT RISK COVERS THE REST OF WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA IS NORTH AND WEST OF A LINE FROM ERICK TO
CLINTON...TO FAIRVIEW AND CHEROKEE. THE SLIGHT RISK INCLUDES THE
REST OF THE AREA WEST OF A LINE FROM MEDFORD TO EL RENO AND DUNCAN
IN OKLAHOMA...TO HENRIETTA AND JOY TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE 4 PM THROUGH 12 AM.
IMPACTS...
SUPERCELL THUNDERSTORMS WITH VERY LARGE HAIL UP TO BASEBALL SIZE.
THREATS FOR DAMAGING WINDS AND TORNADOES WILL INCREASE WITH ANY
STORM THAT SURVIVES INTO THE EVENING. GREATER COVERAGE OF STORMS IS
EXPECTED IN THE MODERATE RISK AREA.
RECOMMENDED ACTIONS...
SPOTTERS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED FOR ACTIVATION
AT LEAST THROUGH EVENING...WITH SOME POTENTIAL TO EXTEND OPERATIONS
OVERNIGHT.
DISCUSSION...
BY MID AFTERNOON...LOW PRESSURE WAS ANCHORED IN NORTHEAST
COLORADO...WITH A DRYLINE MOVING SLOWLY THROUGH THE EASTERN OKLAHOMA
AND TEXAS PANHANDLES. MEANWHILE...STRONG HEATING WITHIN A MOIST GULF
AIRMASS...HAD CREATED A VERY UNSTABLE ENVIRONMENT FROM THE DRYLINE
EASTWARD THROUGH MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. FOR
SEVERAL HOURS TODAY...THE CAP WILL BE WEAK ENOUGH TO ALLOW SCATTERED
SEVERE THUNDERSTORM DEVELOPMENT. THE MAIN AREA OF CONCERN IS OVER
THE OUTLINED RISK AREAS...WHERE THUNDERSTORMS MAY DEVELOP ON THE
DRYLINE AND ALSO AHEAD OF THE DRYLINE. JET STREAM WINDS AND AN UPPER
LEVEL TROUGH WILL PROVIDE A GRADUAL INCREASE IN WIND SHEAR AND
LIFT...RESULTING IN SCATTERED SUPERCELLS THAT WILL MOVE NORTHEAST
THROUGH THE RISK AREAS.
INITIALLY...CLOUD BASES WILL BE RELATIVELY HIGH...WITH THE MAIN
THREAT BEING VERY LARGE HAIL AND SOME DAMAGING WINDS. GIVEN THE
AMOUNT OF INSTABILITY...HOWEVER...ISOLATED TORNADOES CANNOT BE RULED
OUT THIS AFTERNOON AND EARLY EVENING. THE TORNADO POTENTIAL WILL
INCREASE IN THE MID TO LATE EVENING...WITH ANY STORM THAT IS ABLE TO
MOVE FARTHER EAST INTO DEEPER MOISTURE...WHERE LOW LEVEL WINDS AND
CLOUD BASES WILL BECOME INCREASINGLY SUPPORTIVE OF ROTATION NEAR THE
SURFACE. THE CAP WILL BEGIN TO REFORM AROUND THIS TIME...SO STORMS
MAY WEAKEN OR BECOME ELEVATED. ANY WELL FORMED SUPERCELLS...
HOWEVER...WILL POSE AN INCREASING THREAT FOR DAMAGING WINDS AND
TORNADOES.
ANOTHER AREA TO BE MONITORED IS SOUTHEAST OKLAHOMA...EAST OF AN
ARDMORE TO SHAWNEE LINE...WHERE MOISTURE IS DEEPEST. THERE IS NO
ORGANIZED WEATHER FEATURE TO CREATE LIFT IN THIS AREA...BUT LOCAL
CONVERGENCE MAY ALLOW FOR ISOLATED SEVERE THUNDERSTORMS PRODUCING
BRIEF DAMAGING WIND GUSTS AND LARGE HAIL THROUGH EARLY EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...7
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
EACH DAY THROUGH MONDAY...THE DRY LINE WILL SET UP IN THE EASTERN
TEXAS PANHANDLE...WHILE JET STREAM WINDS CARRY STORMS OFF THE
DRYLINE TOWARD THE NORTHEAST. THIS WEATHER PATTERN WILL MAINTAIN A
CHANCE FOR SEVERE WEATHER ACROSS WESTERN AND NORTHERN OKLAHOMA.
ON TUESDAY AND WEDNESDAY...THUNDERSTORMS ARE FORECAST TO FOCUS ALONG
A
COLD FRONT MOVING SLOWLY FROM NORTH TO SOUTH. UPPER LEVEL WINDS WILL
DECREASE...RESULTING IN SLOW MOVING STORMS WITH HEAVY RAIN.
OTHER HAZARDOUS WEATHER...
NONE.
UNSCHEDULED UPDATES OF THE HAZARDOUS WEATHER OUTLOOK MAY BE ISSUED
THROUGH THIS EVENING. OTHERWISE...THE NEXT SCHEDULED ISSUANCE WILL
BE AT
7 AM FRIDAY.
BURKEIn the hours before
Local storm report, May 22, 9:25 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
925 PM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM HAIL 9 W THOMAS 35.75N 98.91W
05/22/2008 E1.00 INCH CUSTER OK PUBLIC
0920 PM HAIL 1 W FORT SUPPLY 36.57N 99.59W
05/22/2008 E1.00 INCH WOODWARD OK EMERGENCY MNGR
&&
TYLocal storm report, May 22, 9:34 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
934 PM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL FORT SUPPLY 36.57N 99.57W
05/22/2008 E1.00 INCH WOODWARD OK EMERGENCY MNGR
0933 PM HAIL 1 S FORT SUPPLY 36.56N 99.57W
05/22/2008 E1.00 INCH WOODWARD OK TRAINED SPOTTER
THE HAIL WAS REPORTED AT FORT SUPPLY LAKE.
&&
TYLocal storm report, May 22, 9:39 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
939 PM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL FORT SUPPLY 36.57N 99.57W
05/22/2008 E1.25 INCH WOODWARD OK EMERGENCY MNGR
0936 PM HAIL MAY 36.62N 99.75W
05/22/2008 E1.00 INCH HARPER OK EMERGENCY MNGR
&&
TYLocal storm report, May 22, 9:50 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
950 PM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM NON-TSTM WND DMG 1 SSE ALVA 36.79N 98.66W
05/22/2008 WOODS OK TRAINED SPOTTER
TREES REPORTEDLY BLOWN DOWN BY CONTINUED HIGH WINDS. THE
WINDS WERE ESTIMATED AT 70 MPH.
&&
TYLocal storm report, May 22, 10:17 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1017 PM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL 10 N WATONGA 35.99N 98.41W
05/22/2008 E1.00 INCH BLAINE OK TRAINED SPOTTER
THE HAIL WAS REPORTED ON HIGHWAY 8.
&&
TYLocal storm report, May 22, 11:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1115 PM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM HAIL KINGFISHER 35.86N 97.93W
05/22/2008 E2.75 INCH KINGFISHER OK BROADCAST MEDIA
HAIL UP TO BASEBALL SIZE WAS RELAYED BY KOCO-TV.
&&
TYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:12 PM CDT | Tornado Warning | OUN | Custer | 33 min |
| May 22, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 47 min |
| May 22, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 45 min |
| May 22, 8:05 PM CDT | Areal Flood Advisory | OUN | Roger Mills | 3 hr |
| May 22, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 62 min |
| May 22, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 28 min |
| May 22, 8:33 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 27 min |
| May 22, 8:33 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 42 min |
| May 22, 8:43 PM CDT | Areal Flood Advisory | OUN | Custer, Dewey | 3 hr |
| May 22, 8:58 PM CDT | High Wind Warning | OUN | Alfalfa, Woods | 76 min |
| May 22, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Garfield, Kingfisher, Major | 58 min |
| May 22, 9:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 62 min |
| May 22, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher, Logan | 65 min |
| May 22, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 49 min |
| May 22, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 38 min |
| May 22, 10:57 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma, Payne | 63 min |
| May 22, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 64 min |
| May 23, 12:08 AM CDT | Tornado Warning | OUN | Alfalfa, Grant | 37 min |
| May 23, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 48 min |
| May 23, 12:57 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 48 min |
| May 23, 1:42 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 48 min |
| May 23, 1:57 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 48 min |
| May 23, 2:15 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 30 min |
| May 23, 2:49 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 41 min |
| May 23, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 49 min |
| May 23, 6:56 PM CDT | Tornado Warning | OUN | Ellis | 19 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.